Could This Be Implantation Bleeding Pg1267737607

0 Replies
K-jean - March 4

I recently got on the pill, but realized that I was taking it the wrong way. I wasn't taking my pills even close to the same time everyday, (not to mention that I missed a pill) and I'm on an antibiotic that decreases the efficiency of my pill. I had s_x on a day that I would have been ovulating, about 5 days ago, and today I noticed a brown/clear goo in my underwear. Could this be implantation bleeding? or just a side effect of the pill? I 've only been on the pill for a little over a month, and I'm not due to start my period for a week and a half!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?